# SDR VNAA202306230003

- Difficulty date: May 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL AT STGR 20RH BTW FS310.00 TO FS349.00.  INTERCOSTAL AT STGR 20RH BTW FS310.00 TO FS349.00 WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01
